# SDR SWAA2023042841745

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 50,125 hours, 30,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLUDE GIRT BAR HANGING TO LOW<[01] REPOSITIONED GIRT BAR FLAP PER M/M 25-66-01.
